Alert archive / Arizona / Special Weather Statements in 2021

Special Weather Statement, NWS Phoenix, AZ

August 16, 2021Gila County, Arizona

NWS Phoenix, AZ issued this special weather statement at Aug 16, 2021, 9:08 PM MST for Gila County, Arizona. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2021, 9:08 PM MST (04:08 UTC)
Expired
Aug 16, 2021, 10:00 PM MST
In force
52 min
Issued by
NWS Phoenix, AZ
Hail
0.25 in
Wind
50

County Gila County, AZ

The radar

The Phoenix radar (KIWA), 73 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 4.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2021-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2021-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2667 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1942 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

612 
WWUS85 KPSR 170408
SPSPSR

Special Weather Statement
National Weather Service Phoenix AZ
908 PM MST Mon Aug 16 2021
 
AZZ547-556>558-563-170500-
Southeast Gila County AZ-Mazatzal Mountains AZ-Tonto Basin AZ-
Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
908 PM MST Mon Aug 16 2021

...A strong thunderstorm will impact portions of Gila and Maricopa
Counties through 1000 PM MST...

At 908 PM MST, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Roosevelt, moving southwest at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Roosevelt, Roosevelt Dam, Tonto National Monument and Roosevelt
Estates.

This includes AZ Route 188 between mile markers 227 and 253.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight MST for
south central and east central Arizona.

&&

LAT...LON 3379 11113 3376 11099 3364 11092 3368 11083
      3358 11088 3358 11090 3355 11090 3345 11097
      3353 11113 3370 11131 3383 11119
TIME...MOT...LOC 0408Z 029DEG 12KT 3378 11098 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

$$

AD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Aug 16, 5:15 PM MST, 3 hours 53 minutes earlier.

Area forecast discussion, Aug 16, 5:15 PM MST, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
515 PM MST Mon Aug 16 2021

.UPDATE...
Updated 00Z aviation discussion

&&

.SYNOPSIS...
Active monsoon weather will persist over much of Arizona into the
middle part of the week creating daily chances for showers and
thunderstorms. The best chance of thunderstorms through midweek
will be this afternoon and evening. The primary threats with any
storms will be localized heavy rainfall that may cause flash
flooding and strong winds. A steeper decrease in moisture starting
Wednesday should reduce rain chances across the area as early as
Wednesday afternoon, but especially by Thursday. Much drier
conditions are then anticipated by the weekend with temperatures
eventually warming back to normal readings.

&&

.DISCUSSION...
Convection is off to an earlier than normal start today with
midday radar and METSAT imagery showing areas of developing
thunderstorms from NE of Tucson to the White Mountains/W NM and
along the Rim NE of Phoenix. The storms SE-E of Phoenix and W-
Cent NM formed along a positively tilted H3 trough axis aloft
while the Rim storms were being triggered by a series of vort max
disturbances grouped near a weak H5 E-W trough and thermal/cold
trough embedded in the northerly flow over N AZ-NW NM. The
anomalously moist airmass remains in place across the region today
to complement the aforementioned triggers. The UL high has not
moved much and is centered over Cent-CA at H5 with moist NE flow
aloft and Nrly flow to the N. The latest ACARs mean soundings
maintained elevated PW of 1.91" owing to a moist column from the
BL through mid levels/H5. Also H7-H5 steering/flow remained
NEerly. Also, MU CAPE had jumped up to 2,381 j/kg with modest CIN.

Fairly decent chances for Monsoon storm activity will persist
through Wednesday for Phoenix and the deserts. However the very
best chance of thunderstorms, including an SPC Day 1 slight risk
of severe convection, through Wed will occur early evening when
NBM PPI/POPs spike up to 70%. Models agree on the area of
disturbances to N-NE of the area to shift SWrd into S-Cent AZ
including Phoenix and the lower deserts this afternoon and
evening. As a result An organized area of storms is expected to
fire along the rim with scattered to possibly/occasionally
numerous storms descending through Phoenix and the lower deserts
this evening and tonight.

These storms will be capable of producing strong winds, heavy
rainfall, and localized flash flooding, and hail as potential
threats. The latest HREF continues to call for a >=70% chance of
35 mph wind gusts this evening in and around Phoenix and a
>=10-20% chance of locally severe wind gusts of 60-75 mph.

The latest HREF probability of 3-hr QPF >1" for this evening has
increased to >=50% with WPC Day 1 ERO in the slight range for
Phoenix and the deserts. This generally puts the risk of rainfall
exceeding flash flood guidance at 10-20%. In preparation for this
system the Flash Flood Watch for S-Cent AZ continues through 2 AM
MST on Monday night. Although there remains 40-50% chance for
lingering scattered showers and storms to last until dawn for
Phoenix and the deserts. The HREF members are in good agreement on
the timing of scattered thunderstorms in the early evening for
Phoenix and the lower deserts. Although the FV3 is a slight
outlier with a bit larger coverage for storms even though the
other members already have pretty good coverage.

The shortwave trough should mostly exit east of the region on
Tuesday with the flow aloft weakening over the area. Guidance
mostly points toward only modest storm chances during the day
Tuesday, mostly focused over the high terrain. Can't rule out some
of the high terrain storms making their way into the lower
deserts, but the steering flow will be quite weak and shifting out
of the west later in the day. Chances for showers and isolated
storms should then increase Tuesday night into Wednesday morning
from Phoenix and areas to the east of Phoenix as a unseasonably
strong trough digs southeastward into the Great Basin and a fairly
strong vort max tracks northward into southern Arizona later on
Wednesday. Increasing difluent flow aloft should provide some
broad scale ascent, possibly combining with potential vorticity
from the incoming vort max sometime on Wednesday. Overall, the
majority of the EPS and GEFS members support an area of rain
developing across southern into central Arizona sometime Tuesday
night into Wednesday morning, though instability will be fairly
limited and elevated. Forecast PWATs of 1.6-1.9" would support
some heavy rainfall, so an extension of the current Flash Flood
Watch may be needed.

Drier air aloft will begin working into the area from the west
southwest later in the day Wednesday, but chances for showers and
storms are likely to continue through Wednesday evening across
eastern Arizona. The drier air should really be noticeable
starting Thursday with PWATs lowering to around 1.25", which
should completely end rain chances across the lower deserts. May
see a few isolated showers and storms across the high terrain on
Thursday, but NBM PoPs are only 15-25%. Ensembles then support
continued dry westerly flow aloft through the upcoming weekend,
likely even ending rain chances over most of the high terrain.
Temperatures will also begin to warm later this week, but we may
not see highs back to normal readings until maybe the weekend.

&&

.AVIATION...Updated at 0015Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Thunderstorm impacts to the Phoenix terminals this evening will
the main aviation impact through the TAF period, with potential to
cause severe winds, heavy rainfall, and frequent lightning. Strong
winds may also pick up some dust, with KIWA having the best chance
of visibility reductions due to dust. There is still a 70% chance
of northerly to easterly outflows above 30 knots moving through
the terminals, with a 15% chance for outflows to exceed 50 knots
and even very isolated gusts up to 70 knots within thunderstorms.
However, the timing is more uncertain as storms over the higher
terrain are showing signs of weakening. If those push strong
outflows into Phoenix between 01-02Z, thunderstorms would likely
occur between 02-04Z when we have the TEMPO in place. If not, a
disturbance over northeast Arizona may help trigger storms between
05-07Z. For now, we are shading towards the earlier period with
VCSH from 04-06Z, but will amend as needed to reflect trends. A
Severe Thunderstorm Watch is currently in effect until 07Z.

Light and variable winds are expected overnight once the shower
activity ends, with perhaps a brief 1-2 hour period of southerly
winds behind any organized lines of storms. Winds will eventually
settle upon easterly headings at 5-10 knots before becoming
westerly between 20-22Z with a brief period of southerly winds for
a couple hours ahead of that switch. Another round of showers and
thunderstorms will be possible again tomorrow evening or during
the overnight hours into Wednesday morning, but the evolution of
tonight's convection or lack thereof will strongly affect our
storm chances tomorrow. Thus, for now we have not included any
convection in the extended TAF for KPHX and will reevaluate for
the next package. Ceilings will generally remain above 6-8 kft
aside from brief decreases to 4-5 kft within thunderstorms.

Southeast California/Southwest Arizona including KIPL and KBLH:

Gusty winds this evening and again on Tuesday afternoon will be
the main aviation impacts through the TAF period. In addition,
isolated thunderstorms capable of producing blowing dust and
strong to severe winds will be possible late tonight over La Paz
County and western Yuma County, but the more northerly steering
flow should keep impacts generally east of the region. At KBLH,
winds will generally favor a southerly component with speeds
around 10-15 knots aside from gusts up to 25 knots tonight and 30
knots on Tuesday afternoon. Winds at KIPL will have more southeast
headings tonight before southerlies persist through Tuesday as an
upper level disturbance approaches from the west, with gusts up to
25 knots expected. FEW-SCT cloud decks will stay above 10-15 kft
aside from any thunderstorms in southwest Arizona.

&&

.FIRE WEATHER...
Wednesday through Sunday:
The threat for showers and thunderstorms will continue through
Wednesday before a drying trend sets in late in the week with
dwindling chances for wetting rains on Thursday and likely little
if any rain chances by Friday. Minimum humidities mostly between
30-45% on Wednesday will gradually lower to 15-30% late in the
period. Temperatures will remain below normal across much of
Arizona through the period, while the western deserts see near
normal readings.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch until 2 AM MST Tuesday for AZZ534-537>563.

CA...None.
&&

DISCUSSION...Sawtelle/Kuhlman
AVIATION...Hopper
FIRE WEATHER...Kuhlman

In the hours before

Special weather statement, Aug 16, 5:46 PM MST, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
546 PM MST Mon Aug 16 2021

AZZ560-563-170130-
Southeast Gila County AZ-San Carlos AZ-
546 PM MST Mon Aug 16 2021

...A strong thunderstorm will impact portions of Gila County through
630 PM MST...

At 545 PM MST, Doppler radar was tracking a strong thunderstorm near
San Carlos, or 25 miles east of Globe, moving southeast at 10 mph.
This storm could send outflow winds towards San Carlos.

HAZARD...Outflow winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
San Carlos.

This includes AZ Route 70 between mile markers 268 and 271.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight MST for
east central Arizona.

&&

LAT...LON 3340 11041 3338 11045 3329 11046 3322 11042
      3321 11046 3328 11052 3344 11050 3346 11037
      3340 11037
TIME...MOT...LOC 0045Z 322DEG 9KT 3333 11035

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AD
Special weather statement, Aug 16, 6:07 PM MST, 3 hours 1 minute before
Special Weather Statement
National Weather Service Phoenix AZ
607 PM MST Mon Aug 16 2021

AZZ558-560-562-563-170145-
Southeast Gila County AZ-San Carlos AZ-Globe/Miami AZ-
Pinal/Superstition Mountains AZ-
607 PM MST Mon Aug 16 2021

...A strong thunderstorm will impact portions of Gila and Pinal
Counties through 645 PM MST...

At 607 PM MST, Doppler radar was tracking a strong thunderstorm near
Globe, moving south at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Globe, Miami, Cutter, Central Heights-Midland City, Claypool and
Inspiration.

This includes the following highways...
US Highway 60 between mile markers 239 and 255.
AZ Route 70 between mile markers 253 and 263.
AZ Route 77 between mile markers 159 and 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight MST for
southeastern and east central Arizona.

&&

LAT...LON 3347 11089 3340 11055 3325 11061 3321 11082
      3332 11097
TIME...MOT...LOC 0107Z 009DEG 7KT 3334 11080

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AD
Special weather statement, Aug 16, 6:37 PM MST, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
637 PM MST Mon Aug 16 2021

AZZ552-558-561-562-170230-
Dripping Springs AZ-Globe/Miami AZ-Superior AZ-
Pinal/Superstition Mountains AZ-
637 PM MST Mon Aug 16 2021

...A strong thunderstorm will impact portions of Gila and Pinal
Counties through 730 PM MST...

At 637 PM MST, Doppler radar was tracking a strong thunderstorm near
Top-Of-The-World, or 7 miles east of Superior, moving south at 20
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Superior, Miami and Top-Of-The-World.

This includes the following highways...
US Highway 60 between mile markers 227 and 242.
AZ Route 77 between mile markers 152 and 157.
AZ Route 177 between mile markers 159 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight MST for
southeastern and east central Arizona.

&&

LAT...LON 3309 11085 3324 11094 3324 11097 3317 11105
      3314 11111 3333 11110 3339 11095 3339 11088
      3338 11086 3310 11077
TIME...MOT...LOC 0137Z 345DEG 18KT 3330 11098

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AD
Special weather statement, Aug 16, 8:24 PM MST, 44 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
824 PM MST Mon Aug 16 2021

AZZ559-170415-
Sonoran Desert Natl Monument AZ-
824 PM MST Mon Aug 16 2021

...A strong thunderstorm will impact portions of Maricopa County
through 915 PM MST...

At 824 PM MST, Doppler radar was tracking a strong thunderstorm near
Kaka, or 27 miles east of Ajo. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kaka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until midnight MST for
south central Arizona.

&&

LAT...LON 3261 11257 3261 11234 3251 11229 3251 11253
TIME...MOT...LOC 0324Z 074DEG 2KT 3251 11242

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AD
Special weather statement, Aug 16, 8:53 PM MST, 15 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
853 PM MST Mon Aug 16 2021

AZZ556-558-562-563-170445-
Southeast Gila County AZ-Tonto Basin AZ-Globe/Miami AZ-
Pinal/Superstition Mountains AZ-
853 PM MST Mon Aug 16 2021

...A strong thunderstorm will impact portions of Gila, Maricopa and
Pinal Counties through 945 PM MST...

At 852 PM MST, Doppler radar was tracking a strong thunderstorm 12
miles north of Claypool, or 14 miles north of Globe, moving southwest
at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Globe, Miami, Central Heights-Midland City, Claypool, Roosevelt
Estates and Inspiration.

This includes the following highways...
US Highway 60 between mile markers 240 and 252, and between mile
markers 255 and 275.
AZ Route 188 between mile markers 214 and 240.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight MST for
south central, southeastern and east central Arizona.

&&

LAT...LON 3333 11084 3341 11103 3374 11113 3376 11099
      3364 11092 3368 11084 3366 11078 3375 11071
      3358 11054
TIME...MOT...LOC 0352Z 046DEG 23KT 3361 11076

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AD
Special weather statement, Aug 16, 9:08 PM MST, 0 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
908 PM MST Mon Aug 16 2021

AZZ547-556>558-563-170500-
Southeast Gila County AZ-Mazatzal Mountains AZ-Tonto Basin AZ-
Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
908 PM MST Mon Aug 16 2021

...A strong thunderstorm will impact portions of Gila and Maricopa
Counties through 1000 PM MST...

At 908 PM MST, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Roosevelt, moving southwest at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Roosevelt, Roosevelt Dam, Tonto National Monument and Roosevelt
Estates.

This includes AZ Route 188 between mile markers 227 and 253.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight MST for
south central and east central Arizona.

&&

LAT...LON 3379 11113 3376 11099 3364 11092 3368 11083
      3358 11088 3358 11090 3355 11090 3345 11097
      3353 11113 3370 11131 3383 11119
TIME...MOT...LOC 0408Z 029DEG 12KT 3378 11098

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

AD

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 5:15 PM MSTSpecial Weather StatementPSRGila45 min
Aug 16, 5:46 PM MSTSpecial Weather StatementPSR44 min
Aug 16, 6:07 PM MSTSpecial Weather StatementPSRGila38 min
Aug 16, 6:14 PM MSTSevere Thunderstorm WarningPSRGila46 min
Aug 16, 6:37 PM MSTSpecial Weather StatementPSRPinal53 min
Aug 16, 6:55 PM MSTFlash Flood Warning Considerable damage threatPSRGila6 hr
Aug 16, 8:24 PM MSTSpecial Weather StatementPSR51 min
Aug 16, 8:41 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa5 hr
Aug 16, 8:53 PM MSTSpecial Weather StatementPSRGila52 min
Aug 16, 9:22 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal38 min
Aug 16, 9:41 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal49 min
Aug 16, 9:49 PM MSTSevere Thunderstorm Warning Considerable damage threatPSRGila, Maricopa41 min
Aug 16, 10:01 PM MSTFlash Flood Warning Considerable damage threatPSRGila4 hr
Aug 16, 10:01 PM MSTSpecial Weather StatementPSR44 min
Aug 16, 10:05 PM MSTFlash Flood Warning Considerable damage threatPSRGila4 hr
Aug 16, 10:14 PM MSTSevere Thunderstorm Warning Considerable damage threatPSRGila, Maricopa, Pinal46 min
Aug 16, 10:22 PM MSTFlash Flood Warning Considerable damage threatPSRGila10 hr
Aug 16, 10:28 PM MSTFlash Flood Warning Considerable damage threatPSRGila, Maricopa, Pinal10 hr
Aug 16, 10:36 PM MSTFlash Flood Warning Considerable damage threatPSRGila, Maricopa10 hr
Aug 16, 10:38 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal67 min
Aug 16, 10:48 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal9 hr
Aug 16, 10:54 PM MSTSevere Thunderstorm Warning Destructive damage threatPSRMaricopa, Pinal51 min
Aug 16, 10:58 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa7 hr
Aug 16, 11:04 PM MSTDust Storm WarningPSRMaricopa, Pinal56 min
Aug 16, 11:07 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal7 hr
Aug 16, 11:16 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa7 hr
Aug 16, 11:26 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal8 hr
Aug 16, 11:31 PM MSTSevere Thunderstorm WarningPSRMaricopa44 min
Aug 16, 11:41 PM MSTSevere Thunderstorm Warning Considerable damage threatPSRMaricopa, Pinal49 min
Aug 16, 11:47 PM MSTDust Storm WarningPSRMaricopa58 min
Aug 16, 11:50 PM MSTSpecial Weather StatementPSR40 min
Aug 16, 11:52 PM MSTSevere Thunderstorm WarningPSRMaricopa38 min
Aug 16, 11:56 PM MSTFlash Flood Warning Considerable damage threatPSRPinal7 hr
Aug 16, 11:59 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa6 hr
Aug 17, 12:01 AM MSTDust Storm WarningPSRMaricopa, Pinal59 min
Aug 17, 12:09 AM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal8 hr
Aug 17, 12:32 AM MSTSpecial Weather StatementPSR43 min
Aug 17, 12:36 AM MSTSpecial Weather StatementPSRMaricopa24 min
Aug 17, 4:05 AM MSTAreal Flood AdvisoryPSRMaricopa4 hr
Aug 17, 4:26 AM MSTFlash Flood Warning Considerable damage threatPSRMaricopa6 hr
Aug 17, 5:29 AM MSTSpecial Weather StatementPSRMaricopa76 min
Aug 17, 5:35 AM MSTFlash Flood Warning Considerable damage threatPSRMaricopa6 hr
Aug 17, 6:26 AM MSTFlash Flood Warning Considerable damage threatPSRGila, Pinal5 hr
Aug 17, 8:42 AM MSTAreal Flood WarningPSRGila5 days
Aug 17, 4:46 PM MSTSpecial Weather StatementPSR44 min

Nearby

Special Weather Statements in Arizona, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.